# SDR FDEA201006101942

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Damaged
- Location: Rudder Hinge
- Component: Hinge Arm, Airbus
- Component part number: A55370106006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RUDDER HINGE ARM ON VERTICAL STAB END HAS 2 EA BAD BEARING.  R & R 2 EA BEARINGS ON NR 2 RUDDER HINGE ARM IAW E.A.6-5540-135192.
